Have been on Pristiq for 6 months . Started on 50 but was told to go on to 100 when I raised the concern that I had started "picking " skin . It hasnt gotten any better . actually it is getting worse . My toes are a mess ! Not on any other medication . Am a mature student studying and not on any other medication . Tend to sleep a lot when under pressure too . Any thought ?? Maybe a psychiatrist ?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2012 • 4 answers
Updated 17 Nov 2011 • 2 answers
Does anyone else have a problem with suboxone and skin picking? I have been on it twice now and had?
Updated 23 Dec 2011 • 1 answer
Updated 20 Nov 2014 • 3 answers
I have been on this medication for about 6weeks and have developed very itchy skin ". Could this be?
Updated 24 Apr 2018 • 1 answer